# SDR SWIA201440295

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 30,256 hours, 24,591 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 16591
- Part serial: 4426
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD HEAT CAUTION MESSAGE ILLUMINATED MULTIPLE TIMES DURING FLIGHT.  R & R RT WINDSHIELD HEAT CONTROLLER IAW AMM.  OPS CHECKED GOOD.  OK FOR SERVICE.
